# SDR SWAA2025100721371

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 27,663 hours, 14,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Low Voltage
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT SIDE FA FLASHLIGHT LOW POWER.   R & R FWD FLASHLIGHT BATTERY PER AMM 33-55-00.
